Mathematics

College of Sciences

Works Published in 2021

Sorted by most recent date added to the index first, which may not be the same as publication date order.

2021 article

Preface

Dabkowski, M. K., Harizanov, V., Kauffman, L. H., Przytycki, J. H., Sazdanovic, R., & Sikora, A. (2021, December). JOURNAL OF KNOT THEORY AND ITS RAMIFICATIONS, Vol. 12.

By: M. Dabkowski, V. Harizanov, L. Kauffman, J. Przytycki, R. Sazdanovic & A. Sikora

Sources: Web Of Science, ORCID
Added: May 2, 2022

2021 article

Extension Theory for Braided-Enriched Fusion Categories

Jones, C., Morrison, S., Penneys, D., & Plavnik, J. (2021, July 2). INTERNATIONAL MATHEMATICS RESEARCH NOTICES.

By: C. Jones, S. Morrison, D. Penneys & J. Plavnik

Source: Web Of Science
Added: February 28, 2022

2021 journal article

From Euclid to Corner Sums - a Trail of Telescoping Tricks

FILOMAT.

By: P. Patricio & R. Hartwig

Source: Web Of Science
Added: February 7, 2022

2021 journal article

Monte Carlo estimators for the Schatten p-norm of symmetric positive semidefinite matrices

ETNA - Electronic Transactions on Numerical Analysis, 55, 213–241.

By: E. Dudley, A. Saibaba & A. Alexanderian

Source: ORCID
Added: January 31, 2022

2021 article

Multivariate Monotone Inclusions in Saddle Form

Bui, M. N., & Combettes, P. L. (2021, December 21). MATHEMATICS OF OPERATIONS RESEARCH, Vol. 12.

Sources: Web Of Science, ORCID
Added: January 10, 2022

2021 journal article

MULTILAYERED POROELASTICITY INTERACTING WITH STOKES FLOW

SIAM JOURNAL ON MATHEMATICAL ANALYSIS, 53(6), 6243–6279.

By: L. Bociu, S. Canic, B. Muha & J. Webster

Sources: Web Of Science, ORCID
Added: January 10, 2022

2021 journal article

ON THE GLOBAL CONTROLLABILITY OF SCALAR CONSERVATION LAWS WITH BOUNDARY AND SOURCE CONTROLS

SIAM JOURNAL ON CONTROL AND OPTIMIZATION.

By: F. Ancona & K. Nguyen

Source: Web Of Science
Added: January 10, 2022

2021 journal article

Investigating climate tipping points under various emission reduction and carbon capture scenarios with a stochastic climate model

PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 12.

By: A. Mendez & M. Farazmand

Sources: Web Of Science, ORCID
Added: January 3, 2022

2021 journal article

P-Partitions and Quasisymmetric Power Sums

INTERNATIONAL MATHEMATICS RESEARCH NOTICES.

By: R. Liu & M. Weselcouch

Source: Web Of Science
Added: January 3, 2022

2021 article

On nonlinear discrete Sturm-Liouville boundary value problems with unbounded nonlinearities

Freedman, B., & Rodriguez, J. (2021, December 22). JOURNAL OF DIFFERENCE EQUATIONS AND APPLICATIONS.

By: B. Freedman & J. Rodriguez

Source: Web Of Science
Added: January 3, 2022

2021 article

Numerical Solution of 3D Unsteady Scattering Problems with Sub-linear Complexity

2021 INTERNATIONAL APPLIED COMPUTATIONAL ELECTROMAGNETICS SOCIETY SYMPOSIUM (ACES).

By: S. Petropavlovsky, S. Tsynkov & E. Turkel

Sources: Web Of Science, ORCID
Added: December 20, 2021

2021 journal article

A Mathematical Model of the Dynamics of Cytokine Expression and Human Immune Cell Activation in Response to the Pathogen Staphylococcus aureus

FRONTIERS IN CELLULAR AND INFECTION MICROBIOLOGY.

By: K. Talaei, S. Garan, B. Quintela, M. Olufsen, J. Cho, J. Jahansooz, P. Bhullar, E. Suen ...

Source: Web Of Science
Added: December 13, 2021

2021 article

Optimal control in poroelasticity

Bociu, L., & Strikwerda, S. (2021, November 27). APPLICABLE ANALYSIS, Vol. 11.

Sources: Web Of Science, ORCID
Added: December 6, 2021

2021 journal article

SEAGLE: A Scalable Exact Algorithm for Large-Scale Set-Based Gene-Environment Interaction Tests in Biobank Data

FRONTIERS IN GENETICS, 11.

By: J. Chi, I. Ipsen, T. Hsiao, C. Lin, L. Wang, W. Lee, T. Lu, J. Tzeng

Sources: Web Of Science, ORCID
Added: November 29, 2021

2021 journal article

LOG-CONCAVE POLYNOMIALS, I: ENTROPY AND A DETERMINISTIC APPROXIMATION ALGORITHM FOR COUNTING BASES OF MATROIDS

DUKE MATHEMATICAL JOURNAL.

By: N. Anari, S. Gharan & C. Vinzant

Source: Web Of Science
Added: November 29, 2021

2021 journal article

Evolution of nonlinear reduced-order solutions for PDEs with conserved quantities

SIAM J. on Scientific Computing, In Press.

By: W. Anderson & M. Farazmand

Source: ORCID
Added: November 28, 2021

2021 article

Optimal convergence of three iterative methods based on nonconforming finite element discretization for 2D/3D MHD equations

Xu, J., Su, H., & Li, Z. (2021, November 13). NUMERICAL ALGORITHMS, Vol. 11.

By: J. Xu, H. Su & Z. Li

Sources: Web Of Science, ORCID
Added: November 23, 2021

2021 article

MORE TRAVELING WAVES IN THE HOLLING-TANNER MODEL WITH WEAK DIFFUSION

Manukian, V., & Schecter, S. (2021, October). DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B.

Source: Web Of Science
Added: November 23, 2021

2021 article

A MATHEMATICAL PERSPECTIVE ON RADAR INTERFEROMETRY

Gilman, M., & Tsynkov, S. (2021, July). INVERSE PROBLEMS AND IMAGING, Vol. 7.

Sources: Web Of Science, ORCID
Added: November 23, 2021

2021 journal article

Probabilistic Iterative Methods for Linear Systems

Journal of Machine Learning Research.

Source: ORCID
Added: November 17, 2021